MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Medical Device Problem Codes Break (1069); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Note: manufacturer contacted supplier in several follow-up calls to ensure the customer's initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Distributor/supplier reported complaint on behalf of the customer via e-mail: reference case# (b)(4).Customer had reported that the syringe caps were broken and the needles were exposed.No symptoms or medical attention associated with the use of the product was reported.Manufacturer attempted to contact distributor via telephone and e-mail in effort to obtain additional information; manufacturer unable to make contact at this time, no further information was able to be obtained.
 
Additional Manufacturer Narrative
Sections with additional information as of 30-jan-2025: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: syringes were not returned for evaluation.Complaint was forwarded to supplier quality based on complaint's description for investigations.No product was returned to thi.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples.Most likely underlying root cause onto case.Mlc-009: use error caused or contributed to event.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key20402249
Report Number1000113657-2024-00405
Device Sequence Number11600810
Product Code FMF
UDI-Device Identifier00021292005887
UDI-Public(01)00021292005887(17)290424(10)NP24091
Combination Product (Y/N)N
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Device Lot NumberNP24091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date09/17/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown